# SDR DALA2023051003684

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 40,660 hours, 15,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4174674) DURING INSPECTION FOUND SEVERAL LIGHTENING STRIKES ON RT SIDE OF A/C IN FRONT AND BEHIND WING. REPAIED 10 EACH LIGHTENING STRIKES ON ELECTRONIC NR'S 1-5, 7, AND 10-13 PER B737 AMM 53-00-01.
